# SDR 2001UALA00244

- Difficulty date: March 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Aircraft time: 65,663 hours, 37,347 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 69542801
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT DOOR 2L WAS INOPERABLE. SUPPLEMENTAL DATA UPDATE REPLACED EMERGENCY LITE ASSEMBLY AT DOOR 2L.  OPERATIONAL CHECK NORMAL.
